# SDR MASA2011010301596

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 18,039 hours, 14,016 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG DOOR OPEN WARNING, STAGE OF FLIGHT NOT REPORTED, POSSIBLY DURING CLIMB.  AIRCRAFT RTF.  MX RIGGED NOSE GEAR DOOR SENSOR PX31, OPS GOOD.
